# SDR AWXA200701029

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,436 hours, 36,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Part serial: UNK
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - LOG NR 7824838 - FWD EMERGENCY FLASHLIGHT INOP.  MX REPLACED FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
